Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: A | Q
Number of items: 2.

A

Ahmad, F., Kiyani, N., Yousaf, F. and Shams, M. (2002) Guided waves in a fluid-loaded transversely isotropic place. Mathematical Problems in Engineering, 8 (2). pp. 151-159. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:10.1080/10241230212909)

Q

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:10.1155/2014/450935)

This list was generated on Wed Nov 14 05:23:35 2018 GMT.